if i was in wwii, they'd call me spitfire (climbatize) wrote in vaginapagina,
if i was in wwii, they'd call me spitfire
climbatize
vaginapagina

Brown discharge after yeast infection treatment?

I've been having the symptoms of a yeast infection for a while and was prescribed fluconazole. After taking the fluconazole, I feel worse, and now I'm having brown mucousy discharge. I rarely have discharge, and I don't have periods so I know it's not spotting.

Is this a normal response to taking fluconazole when you have a yeast infection? Or is it the sign of a completely different infection? I'm really confused. Also, I have vulvodynia, which my gynecologist is convinced explains all of my symptoms. (I'm not so sure, because this is so out of the ordinary for me.)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments